# SDR CALA2017082802913

- Difficulty date: August 28, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,324 hours, 18,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 140N36509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER ON TOP OF AFT LAV SERVICE PAN IS DISBONDED AND CORRODED, NO ALLOWABLE LIMITS FOUND IN SRM FOR CORROSION ON DOUBLER. REMOVED AND REPLACED -9 DOUBLER PN146N3650-9 AT AFT LAV PAN IAW SRM 51-40-02 PAR 4 FIG 3,6,8.
